Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Migraine pain for some days. Suggest the treatment for veins varicosity & migraine?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
what is the treatment for veins varicosity & Migraine. The problem is for last around 6 months . Migraine pain comes on almost every month and remains for 4-5 days .
No medicines tried so far . No known allergies
Posted Sun, 18 Aug 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 19 hours later
Thank you for posting your query.

For migraine pain, you should start preventive medications, as you are suffering from pain for 4-5 days per month. These medications would reduce the severity and frequency of headaches. Commonly used drugs include flunarizine, beta blockers and topiramate.

For severe headache, you may use rizatriptan tablets to get relief.

For varicose veins, you can use leg stockings while standing and walking. Also, if possible, please avoid standing for long duration.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor